# SDR DALA13024039019

- Difficulty date: May 21, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 50,862 hours, 36,702 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE INSPECTOR NOTED THAT THE NR 1 LEFT DOOR SLIDE PACKING PIN WAS LOOSE.  THE SLIDE WAS REPLACED IAW AMM 25-62 AND THE REQUIRED INSPECTION WAS COMPLETED.
